Jordan Chains for Lambda Matrices, II.

P. Lancaster

Aequationes mathematicae (1970)

  • Volume: 5, page 290-293
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Lancaster, P.. "Jordan Chains for Lambda Matrices, II.." Aequationes mathematicae 5 (1970): 290-293. <>.

author = {Lancaster, P.},
journal = {Aequationes mathematicae},
language = {eng},
pages = {290-293},
title = {Jordan Chains for Lambda Matrices, II.},
url = {},
volume = {5},
year = {1970},

AU - Lancaster, P.
TI - Jordan Chains for Lambda Matrices, II.
JO - Aequationes mathematicae
PY - 1970
VL - 5
SP - 290
EP - 293
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.